NATIONAL EXAMINATIONS COUNCIL (NECO) – KM 8 BIDA ROAD P.M.B 159, MINNA, NIGER STATE – 2018 JUNE/JULY SENIOR SCHOOL CERTIFICATE EXAMINATION (SSCE) EXAMINATION TIMETABLE – 21ST MAY TO 9TH JULY, 2018 (Scroll down to view complete timetable)

“Schools and candidates should note the following:
I. For physical education and auto mechanics practical paper i; french, music and arabic paper iv, the specific venues for the examination should be confirmed from neco offices in the states.

Ii. Practical in the sciences, stenography, computer studies and data processing should be in sets where the number of candidates is large and equipment cannot go round.
Iii. Visual art paper iv [creative design] should be given to candidates at least one week to the examination day.

Iv. Welding and fabrication, engineering craft practice should be given to candidates at least three weeks to the examination day. V. Nigerian languages (hausa, igbo, yoruba, edo, efik and ibibio) include literature aspect.
Vi. Albinos and blind candidates are to be given 30 minutes extra time in all subjects.
Vii. Blind candidates must make use of neco supplied obr customised braille sheet for the examination.

Viii. Dyeing and bleaching 1b, photography 1b, painting and decoration 1b, printing craft practice 1b, leather goods manufacturing and repair 1b, should be given to candidates at least two weeks to the examination date.
Ix. Use of scientific calculator is allowed.
X. Programmable calculator is not allowed
xi. Bringing gsm into the examination hall is prohibited.”

Click Here to Download NECO Past Questions with Answers in all Subjects
SSCE (WAEC and NECO) FREE Online Assessment Tests In All Subjects Portal – Click Here

DATE PAPER CODE PAPER TITLE AND SUBJECT DURATION TIME
Monday 21ST May to
Friday 25th May
2071 Paper I: Practical – Physical Education To be determined by
the event
Actual date and time will be fixed by the Council.
3051 Paper I: Practical – Auto Mechanics 3hrs
3071 Paper I: Practical – Woodwork 3hrs
3081 Paper I: Practical – Home Management 3hrs
3091 Paper I: Practical – Foods and Nutrition 3hrs
4041 Paper I: Performance Test, Music Technology/Alternative 1hr 30mins
4044 Paper IV: Aural Music 50mins
4104 Paper IV: Oral French 1hr
4114 Paper IV: Oral Arabic 1hr 20mins
6011 Paper I: Practical – Auto Body Repair and Spray Painting 3hrs
6021 Paper I: Auto Electrical Work 3hrs
6031 Paper I: Practical – Auto Mechanical Work 3hrs
6051 Paper I: Practical – Air Conditioning and Refrigeration 2hrs
6061 Paper I: Practical – Welding and Fabrication, Engineering Craft Practice 6hrs
6071 Paper I: Practical – Electrical Installation & Maintenance Work 3hrs
6081 Paper I: Practical – Radio, Television and Electronics Work 3hrs
6091 Paper I: Practical – Blocklaying, Bricklaying and Concrete Work 5hrs
6104 Paper IV: Exhibition – Painting and Decoration
6111 Paper I: Practical – Plumbing and Pipe Fitting 5hrs
6121 Paper I: Practical – Machine Woodworking 3hrs
6131 Paper I: Practical – Carpentry and Joinery 4hrs
6141 Paper I: Practical – Furniture Making 3hrs
6151 Paper I: Practical – Upholstery 3hrs
6161 Paper I: Practical – Catering Craft Practice 3hrs
6171 Paper I: Practical – Garment Making 4hrs
6181 Paper I: Practical – Clothing and Textiles 3hrs
6194 Paper IV: Exhibition – Dyeing and Bleaching
6204 Paper IV: Exhibition – Printing Craft Practice
6211 Paper I: Practical – Cosmetology 3hrs
6224 Paper IV: Exhibition – Photography
6254 Paper IV: Exhibition – Leather Goods, Manufacturing and Repair
6301 Paper I: Practical – GSM Maintenance and Repairs 3hrs
6314 Paper IV: Progressive Assessments – Animal Husbandry
Monday 28th May 2081 Paper I: Practical – Computer Studies 3 hrs 10:00am – 1:00pm
Wednesday 30th May 2011
5043/5042
3053/3052
Paper I: Practical – Biology
Paper III & II: Objective & Essay – Office Practice
Paper III & II: Objective & Essay – Auto Mechanics
2hrs
3hrs
2hrs 30mins
10:00am –  12:00noon
2:30pm –  5:30pm
2:30pm –   5:00pm
Thursday 31st May 2013/2012
4073/4072
Paper III & II: Objective & Essay – Biology
Paper III & II: Objective & Essay – Government
2hrs 30mins
2hrs 40mins
10:00am – 12:30pm
2:00pm –   4:40pm
Friday 1st June 4063/4061 Paper III & I: Objective & Practical / Physical – Geography 2hrs 30mins 10:00am –  12:30pm
Monday 4th June 1023
1022
3033/3032
Paper III: Objective – General Mathematics
Paper II: Essay – General Mathematics
Paper III & II: Objective & Essay – Basic Electricity
1hr 45mins
2hrs 30mins
2hrs 15mins
10:00am – 11:45am
12:00noon –2:30pm
3:15pm –    5:30pm
Tuesday 5th June 2031
4083/4082
Paper I: Practical – Physics
Paper III & II: Objective & Essay – Economics
2hrs 45mins
3hrs
10:00am –  12:45pm
2:30pm –   5:30pm
Wednesday 6th June 2021
1033/1032
Paper I: Practical – Chemistry
Paper III & II: Objective & Essay – Civic Education
2hrs
3hrs
10:00am – 12:00noon
2:00pm –   5:00pm
Thursday 7th June 1012/1013
1014
3043/3042
5053/5052
Paper II & III: Essay & Objective – English Language
Paper IV: Test of Orals – English Language Paper III & II: Objective & Essay – Electronics Paper III & II: Objective & Essay – Insurance
2hrs 45mins
45mins
2hrs
2hrs 40mins
10:00am –  12:45pm
1:00pm –    1:45pm
3:00pm –    5:00pm
3:00pm –    5:40pm
Friday 8th June 4093/4094
3073/3072
Paper III & IV: Objective & Prose – Literature in English
Paper III & II: Objective & Essay – Woodwork
2hrs 15mins
2hrs
10:00am –  12:15pm
10:00am –  12:00noon
Monday 11th June 2061
4013/4012
4023/4022
Paper I: Practical – Agricultural Science
Paper III & II: Objective & Essay – Christian Religious Studies
Paper III & II: Objective & Essay – Islamic Studies
1hr 30mins
2hrs 30mins
2hrs 30mins
10:00am – 11:30am
2:00pm –  4:30pm
2:00pm –  4:30pm
Tuesday 12th June to
Friday 15th June
SALLAH BREAK

Click Here to Download NECO Past Questions with Answers in all Subjects
SSCE (WAEC and NECO) FREE Online Assessment Tests In All Subjects Portal – Click Here


0 Comments

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

error: Content is protected !!
%d bloggers like this: